# SDR AALA202105039001

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 17,017 hours, 6,964 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E SMOKE DETECTOR SOUNDED FOR 15 SECONDS AND TURNED OFF. NO EVIDENCE OFSMOKE OR FUMES NOTED. NO INDICATIONS IN FLIGHT DECK. REPLACED SMOKE DETECTOR IN LAVATORY E IAW AMM 26-14-01.
